全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Yuri E. Gliklikh , Olga O. Zheltikova
来源:[J].Applicable Analysis(IF 0.71), 2014, Vol.93 (1), pp.35-45Taylor & Francis
摘要:For a stochastic differential inclusion given in terms of mean derivatives, we prove the existence of optimal solution minimizing a certain cost criterion.
作者:Yuri E. Gliklikh , Alla V. Makarova , Olga O. Zheltikova
来源:[J].Applicable Analysis(IF 0.71), 2017, Vol.96 (16), pp.2917-2927Taylor & Francis
摘要:For a stochastic differential inclusion given in terms of current velocities (symmetric mean derivatives) on flat n -dimensional torus, we prove the existence of optimal solution minimizing a certain cost criterion. Then this result is applied to the problem of optimal control fo...
作者:Yuri E. Gliklikh , Olga O. Zheltikova
来源:[J].Methodology and Computing in Applied Probability(IF 0.647), 2015, Vol.17 (1), pp.91-105Springer
摘要:Abstract(#br)The paper is devoted to a brief introduction into the theory of equations and inclusions with mean derivatives and to investigation of a special type of such inclusions called inclusions of geometric Brownian motion type. The existence of optimal solutions maximizing...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×